MathSciNet Relay Station
MathSciNet bibliographic data
MR166603 (29 #3876) 47.25 (47.50)
von Waldenfels, Wilhelm Positive Halbgruppen auf einem $n$-dimensionalen Torus. Arch. Math. 15 1964 191–203.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement